Hi,I!￣m currently on TB treatment rifafour. My CD4 is currently 249, my doc has put me on odimune & purbac ds. I!￣m scared of taking all this treatment @once. I!￣m kind of confused as when to take these without causing complications. Can I take purbac & odimune at the same time?
I was diagnosed HIV+ 2012 October and then my CD4 was 285 my doctor decided that i should be on treatment, but i was reluctant. In December 2013 i got sick with shingles. This year i decided to start treatment . I!￣ve started Tribuss. What are the side effects?
Yeah!-people seem to have an attraction to long legs, coyote gets a lot of free taxi rides too.
I!￣ve been on Tribus for two and half years now and continue to gain lots of weight even on caloric controlled diet ,my breasts also enlarged?
Hot damn! I just can!￣t get enough.
Thanks you Simon for your response, I am so glad with your suggestion and I will try to work out with this matter.
K, sorry about that. Try again now.
I want to know what to do because I work shifts and these tablets make me dizzy , I want to know if its possible to change and drink them at any time of the day depending on my shifts or should I stick to the time that I am taking them everyday?
Thanks for your email. These symptoms are not side effects normally associated with Odimune. It!￣s important that you discuss these with a doctor incase they are a sign of another infection or illness.
I treasure the data on your web sites. Thank you.